Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the multiplicativity of the Euler characteristic
HTML articles powered by AMS MathViewer

by John R. Klein, Cary Malkiewich and Maxime Ramzi
Proc. Amer. Math. Soc. 151 (2023), 4997-5006
DOI: https://doi.org/10.1090/proc/16498
Published electronically: July 21, 2023

Abstract:

We give two proofs that the Euler characteristic is multiplicative, for fiber sequences of finitely dominated spaces. This is equivalent to proving that the Becker-Gottlieb transfer is functorial on $\pi _0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 55R12, 55M05, 55P25
  • Retrieve articles in all journals with MSC (2020): 55R12, 55M05, 55P25
Bibliographic Information
  • John R. Klein
  • Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
  • MR Author ID: 308817
  • ORCID: 0000-0002-2132-4982
  • Email: klein@math.wayne.edu
  • Cary Malkiewich
  • Affiliation: Department of Mathematics, Binghamton University, Binghamton, New York 13902
  • MR Author ID: 1112752
  • Email: malkiewich@math.binghamton.edu
  • Maxime Ramzi
  • Affiliation: Department of Mathematical Sciences, University of Copenhagen, Universitetsparken 5, DK-2100 Copenhagen, Denmark
  • MR Author ID: 1459407
  • ORCID: 0000-0001-6398-1991
  • Email: ramzi@math.ku.dk
  • Received by editor(s): January 21, 2023
  • Received by editor(s) in revised form: March 2, 2023, and March 23, 2023
  • Published electronically: July 21, 2023
  • Additional Notes: This work was partially supported by the U.S. Department of Energy, Office of Science, under Award Number DE-SC-SC0022134. The second author was supported by the NSF grants DMS-2005524 and DMS-2052923. The third author was supported by the Danish National Research Foundation through the Copenhagen Centre for Geometry and Topology (DNRF151).
  • Communicated by: Julie Bergner
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 4997-5006
  • MSC (2020): Primary 55R12; Secondary 55M05, 55P25
  • DOI: https://doi.org/10.1090/proc/16498
  • MathSciNet review: 4634901